MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1Q1
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during implant attempt, when the chronic competitor right ventricular (rv) lead was connected to the device, undefined high impedance was noted on the rv pace/sense port.The lead was checked via the analyzer as well as the old device, and the impedance was fine.The device was not used and another device was implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Evaluation summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
AMPLIA MRI QUAD CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8151587
Report Number3004209178-2018-27374
Device Sequence Number18895223
Product Code NIK
UDI-Device Identifier00643169929630
UDI-Public00643169929630
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2019
Device Model NumberDTMB1Q1
Device Catalogue NumberDTMB1Q1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR